Joshua  Landon

Joshua Landon

Assistant Professor
Faculty: Full-Time
Address: Rome Hall
801 22nd St NW
Washington, DC,
Phone: 202-994-7851
[email protected]

Areas of Expertise

Bayesian Statistics, Stochastic Processes, Markov Chain Monte Carlo Methods, Decision Analysis, Reliability and Risk Analysis

Assistant Professor of Statistics


Ph.D. in Statistics, The George Washington University, 2007.
B.A. in Mathematics, University of Oxford, 2000.


Solving a System of High Dimensional Equations by MCMC. Perspectives on Big Data Analysis: Methodologies and Applications, Contemporary Mathematics, American Mathematical Society, 2014, Volume 622, 11-20 (with N. Singpurwalla).

A Markov Modulated Poisson Model for Software Reliability, European Journal of Operational Research, 2013, Volume 229, 404-410 (with S. Ozekici and R. Soyer).

A Problem in Particle Physics and Its Bayesian Solution Statistical Science, 2011, Volume 26, 352-368 (with F. X. Lee and N. D. Singpurwalla).

Modeling Latent Sources in Call Center Arrival Data, European Journal of Operational Research, 2010, Volume 204, 597-603 (with F. Ruggeri, R. Soyer and M. Tarimcilar).

Choosing a Coverage Probability for Prediction Intervals, American Statistician, 2008, Volume 62, 120-124, (with N. D. Singpurwalla).

Towards a Reliable and Resilient Mobile Wireless Architecture, Stochastic Analysis and Applications, 2006, Volume 24, 827-841, 2006, (with J. Chandra).